Advertisement

Problems of Information Transmission

, Volume 47, Issue 1, pp 46–56 | Cite as

On conditions for a product-form stationary probability distribution of states of a multimode service network

  • A. N. Starovoitov
Communication Network Theory
  • 46 Downloads

Abstract

We consider open and closed queueing networks with Markovian routing and symmetric service policies. Single-server nodes may operate in several modes. In each node, the amount of work required for servicing an arrival or for switching the mode is distributed arbitrarily. The performance rate for each of these operations depends on the residual amount of work. For open networks, the arrival flow is Poissonian. We establish conditions for a productform stationary distribution of states of the piecewise continuous process that describes the network behavior.

Keywords

Stationary Distribution Information Transmission Sojourn Time Service Policy Node Server 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ivnitskii, V.A., Teoriya setei massovogo obsluzhivaniya (Queueing Network Theory), Moscow: Fizmatlit, 2004.Google Scholar
  2. 2.
    Malinkovskii, Yu.V. and Nueman, A.Yu., Multiplicativity of the Stationary Distribution in Open Networks with Multimode Service Strategies, Vestsi Nats. Akad. Navuk Belarusi, Ser. Fiz.-Mat. Navuk, 2001, no. 3, pp. 129–134.Google Scholar
  3. 3.
    Malinkovskii, Yu.V. and Nueman, A.Yu., Closed Information Networks with Multimode Service Strategies, in Proc. 1st Int. Conf. on Information Systems and Technologies (IST’2002), Minsk, 2002, Minsk: Belarus State Univ., 2002, vol. 1, pp. 324–328.Google Scholar
  4. 4.
    Starovoitov, A.N., Invariance of the Stationary Distribution of States of Multimode Service Policy Networks, Probl. Peredachi Inf., 2006, vol. 42, no. 4, pp. 121–128 [Probl. Inf. Trans. (Engl. Transl.), 2006, vol. 42, no. 4, pp. 371–378].MathSciNetGoogle Scholar
  5. 5.
    Starovoitov, A.N., Piecewise-Linear Networks with Multimode Service Strategies, Avtomat. i Telemekh., 2008, no. 6, pp. 107–116 [Autom. Remote Control (Engl. Transl.), 2008, vol. 69, no. 6, pp. 1003–1011].Google Scholar
  6. 6.
    Evdokimovich, V.E. and Starovoitov, A.N., The Stationary Distribution of the Probabilities of the States of Networks with Multimode Strategies for Abitrary Distributions of Servicing and Switching Times, Vestsi Nats. Akad. Navuk Belarusi, Ser. Fiz.-Mat. Navuk, 2008, no. 1, pp. 108–114.Google Scholar
  7. 7.
    Starovoitov, A.N., Stationary Distribution of Piecewise-Continuous Networks with Multimode Service Startegies, in Queues: Flows, Systems, Networks (Proc. Int. Conf. on Modern Mathematical Methods of Analysis and Optimization of Telecommunication Networks, Minsk, Belarus, 2009), Minsk: Resp. Inst. Vyssh. Shkoly, 2009, vol. 20.Google Scholar
  8. 8.
    Borovkov, A.A., Ergodichnost’ i ustoichivost’ sluchainykh protsessov, Moscow: Editorial URSS, 1999. Translated under the title Ergodicity and Stability of Stochastic Processes, Chichester: Wiley, 1998.Google Scholar

Copyright information

© Pleiades Publishing, Ltd. 2011

Authors and Affiliations

  1. 1.Belarusian State University of TransportGomelBelarus

Personalised recommendations